2019
Том 71
№ 6

All Issues

Akimenko V. V.

Articles: 1
Brief Communications (Russian)

On quadrature and cubature formulas for a class of multiple singular integrals

Akimenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 12. - pp. 1677–1683

We consider the problem of conditions for the existence of multiple singular integrals of a certain class at inner and boundary points of a domain. We obtain the quadrature and cubature formulas for calculating multiple singular integrals and present the corresponding estimates for the formulas.